# SDR SCNA20251029415

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 59,988 hours, 23,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE GIRT IS NOT CORRECTLY TUCKED IN WITH HOOK AND LOOP TO PAN. REPOSITIONED GIRT WITH IN THE CASE AND REATTACHED TO HOOK AND LOOP. REINSTALLED SLIDE ON L1 DOOR REF AMM 25-66-01 RII ACOMPLISHED ON REPACKING AND REINSTALLTION OF L1 SLIDE.
